# SDR MZZA98015

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65561481
- Condition: Corrosion
- Location: Bs 990-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT CREASE BEAM BETWEEN STATION 990 TO 1030 HAS NUMEROUS SURFACE CORROSION.  FOUND CORROSION OUT OF LIMITS.  REPLACED CREASE BEAM AS PER SRM 51-30-2.  (M)
